# SDR AALA20140214019

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 65,164 hours, 33,625 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED RED NOSE GEAR LIGHT ILLUMINATED AFTER TAKEOFF FOLLOWED BY LOSS OF PRESSURIZATION.  AUTO SPOILER DO NOT USE & STALL INDICATION FAILURE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPACKED NOSE STRUT.  SYS GND CHECKED NORMAL OPERATION CLOSED.
